# SDR AALA20170106007

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,694 hours, 24,822 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED. DFW-TUL FLIGHT. ABORTED TAKEOFF AT 60 KNOTS ACCOUNT AUTOTHROTTLES WOULD NOT ENGAGE. PERFORMED RETURN TO SERVICE IAW AMM 22-01-05. NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
